loading... close

I have been on Arimidex for about six months. Trying like crazy to lose weight. I am at the gym three to four times a week doing 30 minutes of cardio and 30 minutes of weight training. Anyone else gaining or having trouble losing on Arimidex?

Nancy Ries Profile
Asked by

anonymous

Survivor since 2011 over 7 years
 
  • Anne Marie jacintho Profile
    anonymous
    Survivor since 2003
    Nancy I am with you very frustrating I had cut back on starches exercised daily plus have a very active type of job. After 3 years my weight has finally stabilized. I felt better once I changed my mind set to just accept the weight gain and Realize no matter what I do it's decided to stay. My new goal is just to maintain and not gai
    over 7 years Flag
    • Nancy Ries Profile
      anonymous
      Survivor since 2011

      Thank you for the confirmation. I know now not to "beat myself up" over it. I talked with my oncologist's office and they told me that I am doing everything right.

      over 7 years Flag
    • linda overcash Profile
      anonymous
      Learning About Breast Cancer

      So glad you ask that question. I just had my surgery in Feb. went through radiation, and then started on Armidex. I too have started gaining weight, and i really don't eat that much. I have only been on it about 3 1/2 months. I also have...

      more

      So glad you ask that question. I just had my surgery in Feb. went through radiation, and then started on Armidex. I too have started gaining weight, and i really don't eat that much. I have only been on it about 3 1/2 months. I also have headaches, wondered if it is all connected to the pill.

      over 7 years Flag
    • Anne Marie jacintho Profile
      anonymous
      Survivor since 2003

      Gee I too get headaches often but I've never associated it to arimedix I've always thought of it as a sinus headache going to have to ask my oncologist about that one next visit. My other side effects are joint and bone pain I am active as I...

      more

      Gee I too get headaches often but I've never associated it to arimedix I've always thought of it as a sinus headache going to have to ask my oncologist about that one next visit. My other side effects are joint and bone pain I am active as I mentioned before but do need to take Advil on a daily basis my joints get so stiff otherwise. Oh yeah and constipation. Even with eating lots of fruits and vegetables activia has to be part of my diet too. But always remind myself its not that bad. It's good to be alive God bless you on your journey hugs

      over 7 years Flag
  • Karen Locklear Profile
    anonymous
    Learning About Breast Cancer
    Hey Ladies, I am not on Arimidex but on Femara. I tried Tamoxifen but couldn't take it so had to have my ovaries removed then started on Femara. I have not had weight gain from the meds but I gained thru radiation and chemo. I gained TOO MUCH!!! We started this program at my church called First Place for Health and I am now losing weight!!!! Ye-Hee!!!! This might be something you would like to look into. It not only helps you make better food choices but heals you mentally and spiritially. I have been so blessed by God through this experience I just wanted to share with you all!!!! God bless each one of you. I hope this helps.
    over 7 years Flag
    • Rayleen Lima Profile
      anonymous
      Learning About Breast Cancer

      Nice

      about 6 years Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I have been on Arimidex for a little over three years and have gained 20 pounds. I have a group of women I stay in touch with and we all have the same problem. I am not a big eater, but decided to really watch the carbs--my husband joined me he has lost 10 pounds and I have only lost 2 pounds--so frustrating.
    over 7 years Flag
    • carol small Profile
      anonymous
      Learning About Breast Cancer

      Thanks for the heads up. I just started Arimidex about 3 weeks ago. I have metastasized BC under my arm in my liver, and in my bones. I was on Evista, for almost 18 years, but I guess it stopped working. At first I lost 3 pounds due to no more...

      more

      Thanks for the heads up. I just started Arimidex about 3 weeks ago. I have metastasized BC under my arm in my liver, and in my bones. I was on Evista, for almost 18 years, but I guess it stopped working. At first I lost 3 pounds due to no more wine, but have gained the 3 back for no reason. I guess I'll need to eat like an 80 year old to keep my weight down. I already need to lose 20, cannot afford to gain antoher 20. So I will watch my consumption. I cannot cut anything out, I did that 18 years ago!!! Except the wine :)

      over 7 years Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word